# SDR FDEA201301300225

- Difficulty date: January 30, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 52,132 hours, 22,336 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Failed
- Location: Cockpit Window
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

NEAR TOP OF DESCENT IN CLEAR AIR CAPTAINS FWD WINDOW POPPED, BEGAN ARCHING AND DELAMINATING AT BOTTOM.  GLOW WAS VISIBLE FOR SPAN OF ON 1" ALONG  BOTTOM WITH GROWING WORM OF DELAMINATION TRAVELING  TOWARD LT CENTER OF WINDOW.  GROWTH STOPPED WHEN HEAT SELECTD OFF USED HEAT AND WIPER BRIEFLY ON APPROACH TO CLEAR ICE FOR LANDING AND TAXI.  PARTS AOG- WINDOW MSN 1303216 & CONTROLLER MSN 1303217.  REPLACED IAW AMM 56-11-01-4 AND SECOND TORQUE OF WINDSHIELD BOLTS PERFORMED. 2" HIGH SPEED TAPE APPLIED OVER SEALANT.  WINDOW HEAT SYS CHECK PERFORMED IAW AMM 56-11-01-724-037 AND WIPER TEST IAW AMM 30-42-00/501 PERFORMED.  ALL OPS NORMAL.
